Home Videos Photos

Study Suggests Viagra May Lead To Hearing Loss

| Filed under: DrugsWacky, Tacky & TrueSex

Viagra hearing loss

Boner or hearing? Which do U prefer?

Viagra and other erectile dysfunction drugs have been linked to 47 suspected cases of rapid hearing loss.

That's not good!

A new study, published in the journal The Laryngoscope, said:

"There is increasing evidence that PDE-5 inhibitors may induce sensorineural hearing loss via plausible physiological mechanisms. There needs to be more awareness of this disabling side effect among healthcare professionals responsible for prescribing this drug."

The risk seems VERY low, but it a risk nonetheless. Spokespeople for the drug, however, maintain that reports of a reaction to the drug don't prove that it actually is causing problems.

This news is very alarming, but the amount of people who have experienced these symptoms is so low that more studies are definitely needed before anyone jumps to conclusions.

Tags: , , , , , , , , ,

Email this  »
The Most Scandalous Celebrity Moments Of 2014!
Celebrities With Sex Tapes!
Stars Who (May Have) Had Sex FOR REAL In Movies!
Most Bizarre Quotes From Celebs
Sex For The Holidays: The Steamiest Christmas Movie Scenes (NSFW)
Celebs Who Have Done Meth! Find Out Which Of Hollywood's Finest Have Broken Bad!

Comments are closed.